# SDR CALA2025032603193

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,480 hours, 23,830 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE DOOR SKIN HAS CRACK ACCOMPLISHED STEPS 1 THRU 6 OF REPAIR 4 WILL REQUIRE HFEC OF THE TRIM OUT  EDGE FOR STEP 7 REF. SRM 53-10-15-2R-4 INSPECTION UPDATE: COMPLETED HFEC OF EGPR SURROUND DOUBLER ON LWR FLANGE FOR REPAIR 4, ALTERNATE #2, ZONE 2, FIG 204, SHEET 3 AND 4. HFEC COMPLETED IAW 737 NDT PT 6, 51-00-00 PROC 23 NO DEFECTS NOTED.  FABRICATED DOUBLER AND FILLER, PRIMED AND INSTALLED PER SRM 53-10-15-2R-4. OPS CHECKED DOOR GOOD. COMPLETED RII REQUIREMENTS FOR FINAL INSTALLATION OF REPAIR TO EXTERNAL POWER PANEL CUTOUT STRUCTURE IAW GMM 9-25-05 PER PREVIOUS LOG SHOULD ALSO STATE REF FIGURE 204 SHEET 3-4. RII REQUIREMENTS HAVE BEEN COMPLIED WITH IAW GMM 9-25-05
